# SDR MALA976462

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Dented
- Location: Bs 339-363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND DENT RIGHT FUSELAGE SKIN AFT OF ICE SHIELD BETWEEN FRAME STATION 339.0 AND STATION 363.0 BELOW STRINGER SL1617.  MAINTENANCE REPAIRED IAW SRM 53-70-10.
